# SDR ALGA094222

- Difficulty date: April 21, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N697AL
- Make and model: Bell 407
- Aircraft serial: 53374
- Aircraft time: 3,301 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6747
- Condition: Worn
- Location: Main Rotor
- Part time: 534 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXCESSIVE AXIAL PLAY.  REMOVED AND REPLACED WITH NEW PART IN FIELD.
